Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having hair fall during severe headache. Relief on taking sweet. How to overcome this problem?

I have headache problem n when i got much more.. hair fall seems and it got worse when i wake up in the early..there lots of hair fall in my pillow....and when i take some sweet during reduces pain n have some relief and felt fall problem also seems less then...but then i got feel much more relax that i feel that i don t have much more energy and unable to do work that i wish to do..i think much more sugar effected so it happens lazy how i can overcome from this headache problem?give me such a good idea cause I am so much back in my life...everyone of my fellow touching to success and I am remaining same as before college i am 37 years old and it happen from college time or U can say from age of 22 years old....
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The fact that your headache reduces after taking sweets indicate that the headache is of hypoglycemic origin i.e. due to decreased blood sugar level in your body.
So, kindly visit your physician & get a proper clinical examination done along with estimation of blood sugar values.

The causes of hair loss which needs to be concerned of are:
1. Environmental factors
2. Stress- can also cause headache.
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation

But these medications have to be used regularly under the guidance of a Dermatologist, as hair loss tends to return on stoppage of these medications.

There is no need to worry, you will be fine.
Your hairs will grow back again.

Wishing you a Good Health.
Thanks & take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor